Separation Axioms, Urysohn’s Lemma and Tietze Extention Theorem for Extended Pseudo-Quasi-Semi Metric Spaces

Creative Commons License

Baran T. M., KULA M.

Filomat, vol.36, no.2, pp.703-713, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.2298/fil2202703b
  • Journal Name: Filomat
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.703-713
  • Keywords: Topological category, pre-Hausdorff objects, Hausdorff objects, extended pseudo-quasi-semi metric spaces, OBJECTS
  • Kayseri University Affiliated: No


© 2022, University of Nis. All rights reserved.In this paper, we characterize each of various forms of T0, T1, T2, and pre-Hausdorff extended pseudo-quasi-semi metric spaces as well as examine how these generalizations are related. Moreover, we give some invariance properties of these T0, T1, and T2 extended pseudo-quasi-semi metric spaces and investigate the relationship among each of irreducible Ti, i = 1, 2 extended pseudo-quasi-semi metric spaces. Finally, we present Urysohn’s Lemma and Tietze Extention Theorem for extended pseudo-quasi-semi metric spaces.